Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Convergence properties of some nonlinear sequence transformations


Author: Avram Sidi
Journal: Math. Comp. 33 (1979), 315-326
MSC: Primary 65B10; Secondary 40A05, 41A25
MathSciNet review: 514827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The nonlinear transformations to accelerate the convergence of sequences due to Levin are considered and bounds on the errors are derived. Convergence theorems for oscillatory and some monotone sequences are proved.


References [Enhancements On Off] (What's this?)

  • [1] David Levin, Development of non-linear transformations of improving convergence of sequences, Internat. J. Comput. Math. 3 (1973), 371–388. MR 0359261 (50 #11716)
  • [2] D. LEVIN & A. SIDI (1975), "Two new classes of non-linear transformations for accelerating the convergence of infinite integrals and series." (Submitted.)
  • [3] A. SIDI (1977), Ph.D. Thesis, Tel Aviv University. (Hebrew)
  • [4] I. M. LONGMAN (1973), "On the generation of rational approximations for Laplace transform inversion with an application to viscoelasticity," SIAM J. Appl. Math., v. 24, pp. 429-440.
  • [5] M. Blakemore, G. A. Evans, and J. Hyslop, Comparison of some methods for evaluating infinite range oscillatory integrals, J. Computational Phys. 22 (1976), no. 3, 352–376. MR 0455300 (56 #13539)
  • [6] R. E. POWELL & S. M. SHAH (1972), Summability Theory and its Applications, Van Nostrand Reinhold Co., London.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65B10, 40A05, 41A25

Retrieve articles in all journals with MSC: 65B10, 40A05, 41A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1979-0514827-6
PII: S 0025-5718(1979)0514827-6
Article copyright: © Copyright 1979 American Mathematical Society